Posted by Margi (22.214.171.124) on January 23, 2001 at 13:39:10:
In Reply to: Imitrex! posted by Betty on January 23, 2001 at 12:54:47:
My husband is a clusterhead. Your last bit of your post caught my attention - you are so typical of the clusterhead thinking that you are scaring us supporters with the torture you go through. You're right. It is scary for us to watch, but please know that we're ok with that. We do feel totally helpless when you're being attacked. And we soooooo want to take that pain away from you when we see it hit you!! But please know that we're in this together - you don't have to fight your fight alone.
I hate how you're not getting any sleep. Sleep deprivation, I think, is one of the worst side effects of this whole affliction. Have you tried the Dramamine/Gravol or Benadryl trick before bed? It doesn't let you get into the REM phase of sleep, which is when the attacks usually occur. If an attack does get you, these OTC drugs will not touch the pain, but they might just get you 5 or 6 consecutive hours of sleep, which is a strong weapon to have in your arsenal.
Hang in there, Betty. And welcome to Clusteropolis.
WWW & Psilo
Post a Followup